# SDR AALA202504162539

- Difficulty date: March 8, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT AT SEAT 2D INOP. MAINTENANCE REPLACE OF POWER SUPPLY BATTERY PACK (M33424) AT OVER DOOR L1 IAW B777AMM 33-51-06-960-802.
